MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER GENESIS QTR-LENGTH CONTAINER

STERIS CORPORATION V. MUELLER GENESIS QTR-LENGTH CONTAINER
Model Number CD0-4C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During follow-up with user facility personnel, it was stated that another employee cut their finger on a container.User facility could not confirm if it was the employee subject of the reported event or another employee.The device history record was reviewed for the subject lot and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated.Steris has made multiple attempts to obtain additional event information however, the user facility has not responded.A follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained an injury (laceration) to her thumb while opening a genesis container.It is unknown the type of medical treatment that may have been sought or administered.

Brand Name
V. MUELLER GENESIS QTR-LENGTH CONTAINER
Common Device Name
CONTAINER
Manufacturer (Section D)
STERIS CORPORATION
17820 englewood dr.
cleveland OH 44130
Manufacturer (Section G)
STERIS CORPORATION
17820 englewood dr.
cleveland OH 44130
Manufacturer Contact
daniel davy
17820 englewood dr.
cleveland, OH 44130
4402597401
MDR Report Key25679167
Report Number1526531-2026-00001
Device Sequence Number14616803
Product Code KCT
UDI-Device Identifier10885403018909
UDI-Public(01)10885403018909(10)13762542B26
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCD0-4C
Device Catalogue NumberCD04C
Device Lot Number(10)13762542B26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown